Alert archive / Virginia / Flash Flood Watches in 2021
Flash Flood Watch 5, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood watch at Jul 26, 2021, 3:15 AM EDT for 24 counties in Virginia. It took effect at Jul 26, 2021, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2021, 3:15 AM EDT (07:15 UTC)
- In effect from
- Jul 26, 2021, 2:00 PM EDT
- Expired
- Jul 26, 2021, 9:54 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wakefield, VA
- Flood severity
- None
All 24 counties
Charles City County, VA, Chesterfield County, VA, City of Chesapeake, VA, City of Colonial Heights, VA, City of Emporia, VA, City of Franklin, VA, City of Hampton, VA, City of Hopewell, VA, City of Newport News, VA, City of Petersburg, VA, City of Poquoson, VA, City of Richmond, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Dinwiddie County, VA, Greensville County, VA, Henrico County, VA, James City County, VA, New Kent County, VA, Prince George County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, York County, VA
The radar
The Norfolk radar (KAKQ), 14 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted.
846 WGUS61 KAKQ 260715 FFAAKQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wakefield VA 315 AM EDT Mon Jul 26 2021 VAZ080>083-087>090-092-093-095>098-513>516-523>525-261515- /O.NEW.KAKQ.FF.A.0005.210726T1800Z-210727T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dinwiddie-Prince George-Charles City-New Kent-Greensville-Sussex- Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-Western Henrico (Including the City of Richmond)-Eastern Henrico-York-Newport News-Hampton/Poquoson- Including the cities of Downtown Suffolk, Bayside, Emporia, New Kent Airport, Beaconsdale, Driver, Mount Pleasant, Williamsburg, Bon Air, Mountcastle, Lee Hall, Crittenden, Petersburg, Buckroe Beach, London Bridge, Midlothian, Downtown Norfolk, Chesterfield, Wards Corner, Back Bay, Fox Hill, Menchville, Great Bridge, Sandston, Chippokes State Park, Grafton, Carrsville, Franklin, Cape Henry, Benns Church, Chuckatuck, Grand View, Lees Mill, Newport News, Hopewell, Bethel Church, Carrollton, Chester, Tabb, Booth Fork, Barnetts, Cleopus, Norfolk NAS, Roxbury, Fort Eustis, Browns Corner, Bacons Castle, Hilton Village, Talleysville, Wakefield, Hog Island Game Reserve, Denbigh, Lawson, Quinton, Ghent, Reams, Bowers Hill, Ocean View, Orapax Farms, Deanes, Gwaltney Corner, Norview, Deep Creek, Fentress, Chesapeake Airport, Barham, Fort Monroe, Wayside, Richmond, Colonial Heights, Langley AFB, Hampton, Elwood, Gallups Corner, Dam Neck, Hallwood, Greenbrier, Bottoms Bridge, Norfolk International Arpt, Kempsville, Longview, and Poolesville 315 AM EDT Mon Jul 26 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... The National Weather Service in Wakefield has issued a * Flash Flood Watch for portions of central Virginia, east central Virginia, south central Virginia and southeast Virginia, including the following areas, in central Virginia, Eastern Chesterfield (Including Col. Heights), Eastern Henrico, Western Chesterfield and Western Henrico (Including the City of Richmond). In east central Virginia, Charles City and New Kent. In south central Virginia, Dinwiddie and Prince George. In southeast Virginia, Chesapeake, Greensville, Hampton/Poquoson, Isle of Wight, James City, Newport News, Norfolk/Portsmouth, Southampton, Suffolk, Surry, Sussex, Virginia Beach and York. * From 2 PM EDT this afternoon through this evening. * Scattered to numerous thunderstorms are expected to develop across the watch area this afternoon and persist through this evening. Areal average rainfall amounts are expected to be in the 1 to 1.5 inch range. However, training storms may result in locally higher amounts in excess of 3 inches in a short time. This may result in a few instances of flash flooding, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ EI
3 follow-up statements
866 WGUS61 KAKQ 261600 FFAAKQ Flood Watch National Weather Service Wakefield VA 1200 PM EDT Mon Jul 26 2021 VAZ080>083-087>090-092-093-095>098-513>516-523>525-270000- /O.CON.KAKQ.FF.A.0005.210726T1800Z-210727T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dinwiddie-Prince George-Charles City-New Kent-Greensville-Sussex- Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- York-Newport News-Hampton/Poquoson- Including the cities of Reams, Petersburg, Hopewell, Barnetts, Wayside, Roxbury, Bottoms Bridge, Browns Corner, Mountcastle, New Kent Airport, Orapax Farms, Quinton, Talleysville, Emporia, Wakefield, Barham, Gwaltney Corner, Bacons Castle, Chippokes State Park, Hog Island Game Reserve, Poolesville, Booth Fork, Williamsburg, Franklin, Carrsville, Lees Mill, Benns Church, Bethel Church, Carrollton, Lawson, Longview, Downtown Norfolk, Ghent, Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, Wards Corner, Chuckatuck, Cleopus, Crittenden, Deanes, Downtown Suffolk, Driver, Elwood, Mount Pleasant, Bowers Hill, Chesapeake Airport, Deep Creek, Fentress, Great Bridge, Greenbrier, Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, London Bridge, Bon Air, Midlothian, Chesterfield, Chester, Colonial Heights, Richmond, Sandston, Grafton, Tabb, Beaconsdale, Denbigh, Fort Eustis, Hilton Village, Lee Hall, Menchville, Newport News, Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB 1200 PM EDT Mon Jul 26 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of central Virginia, east central Virginia, south central Virginia, and southeast Virginia, including the following areas, in central Virginia, Eastern Chesterfield (Including Col. Heights), Eastern Henrico, Western Chesterfield, and Western Henrico (Including the City of Richmond). In east central Virginia, Charles City and New Kent. In south central Virginia, Dinwiddie and Prince George. In southeast Virginia, Chesapeake, Greensville, Hampton/Poquoson, Isle of Wight, James City, Newport News, Norfolk/Portsmouth, Southampton, Suffolk, Surry, Sussex, Virginia Beach, and York. * Until 11 PM EDT this evening * Scattered to numerous thunderstorms are expected to develop across the watch area this afternoon and persist through this evening. Areal average rainfall amounts are expected to be in the 1 to 1.5 inch range. However, training storms may result in locally higher amounts in excess of 3 inches in a short time. This may result in a few instances of flash flooding, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
244 WGUS61 KAKQ 262328 FFAAKQ Flood Watch National Weather Service Wakefield VA 728 PM EDT Mon Jul 26 2021 VAZ080>083-088>090-093-095-513>516-523>525-270030- /O.CAN.KAKQ.FF.A.0005.000000T0000Z-210727T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dinwiddie-Prince George-Charles City-New Kent-Sussex-Surry- James City-Isle of Wight-Norfolk/Portsmouth-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- York-Newport News-Hampton/Poquoson- Including the cities of Reams, Petersburg, Hopewell, Barnetts, Wayside, Roxbury, Bottoms Bridge, Browns Corner, Mountcastle, New Kent Airport, Orapax Farms, Quinton, Talleysville, Wakefield, Barham, Gwaltney Corner, Bacons Castle, Chippokes State Park, Hog Island Game Reserve, Poolesville, Booth Fork, Williamsburg, Carrsville, Lees Mill, Benns Church, Bethel Church, Carrollton, Lawson, Longview, Downtown Norfolk, Ghent, Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, Wards Corner, Bon Air, Midlothian, Chesterfield, Chester, Colonial Heights, Richmond, Sandston, Grafton, Tabb, Beaconsdale, Denbigh, Fort Eustis, Hilton Village, Lee Hall, Menchville, Newport News, Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB 728 PM EDT Mon Jul 26 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Virginia, east central Virginia, south central Virginia, and southeast Virginia has been cancelled. Additional scattered thunderstorms will be possible through around midnight, but the threat for significant flash flooding has ended. $$ VAZ087-092-096>098-270300- /O.CON.KAKQ.FF.A.0005.000000T0000Z-210727T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greensville-Southampton-Suffolk-Chesapeake-Virginia Beach- Including the cities of Emporia, Franklin, Chuckatuck, Cleopus, Crittenden, Deanes, Downtown Suffolk, Driver, Elwood, Mount Pleasant, Bowers Hill, Chesapeake Airport, Deep Creek, Fentress, Great Bridge, Greenbrier, Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, and London Bridge 728 PM EDT Mon Jul 26 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... The Flash Flood Watch continues for * A portion of southeast Virginia, including the following areas, Chesapeake, Greensville, Southampton, Suffolk, and Virginia Beach. * Until 11 PM EDT this evening * Scattered to numerous thunderstorms will continue and additional locally heavy rainfall amounts will be possible through this evening. This may result in a few instances of flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
912 WGUS61 KAKQ 270154 FFAAKQ Flood Watch National Weather Service Wakefield VA 954 PM EDT Mon Jul 26 2021 VAZ087-092-096>098-270300- /O.CAN.KAKQ.FF.A.0005.000000T0000Z-210727T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greensville-Southampton-Suffolk-Chesapeake-Virginia Beach- Including the cities of Downtown Suffolk, Bayside, Emporia, Mount Pleasant, Deep Creek, Crittenden, Cleopus, Great Bridge, Greenbrier, Driver, Cape Henry, Chuckatuck, Back Bay, London Bridge, Franklin, Gallups Corner, Bowers Hill, Dam Neck, Fentress, Chesapeake Airport, Elwood, Deanes, and Kempsville 954 PM EDT Mon Jul 26 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of southeast Virginia, including the following areas, Chesapeake, Greensville, Southampton, Suffolk and Virginia Beach has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ Zimmerman
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood watch went out at Jul 26, 2:48 AM EDT, 27 minutes earlier.
Area forecast discussion, Jul 26, 2:48 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 248 AM EDT Mon Jul 26 2021 .SYNOPSIS... A weak cold front crosses the most of the area on Monday, resulting in scattered to numerous thunderstorms from Monday afternoon through Monday night. The front stall across the Carolinas on Tuesday as weak high pressure builds north of the region. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 815 PM EDT Sunday... The latest wx analysis shows upper ridging anchored over the central/srn Plains, keeping a WNW flow aloft in place across the local area. Sfc high pressure has settled well off the Carolina coast, with an area of low pressure off the east coast of FL. The low level flow this aftn is more from the SSW (compared to the SSE winds yesterday). Skies are variably cloudy W and generally mostly sunny to the SE. Temperatures have cooled into the upper 70s and low 80s with dew pts into the lower 70s for most. Scattered showers/tstms are having a tough time holding together into our area. However, the approaching cold front and a nocturnal southwesterly ~30kt 925mb jet may be enough to keep at least isolated showers (and perhaps a tstm or two) going (mainly N of I-64 and E of I-95) through much of the night. Have 15-35% PoPs through 12z Mon to account for this. Early morning lows Monday AM range from the upper 60s NW to low/mid 70s elsewhere. For Monday, the overall forecast rationale remains fairly similar as a WNW-NW flow aloft continues to prevail across the region with the above mentioned weak cold front approaching from the NW and dropping through the local area late in the day and overnight into Tue morning. Meanwhile, deep-layer moisture continues to increase across the area, with PW values rising to 2.0-2.3" (highest across the SE two-thirds of the area by Monday aftn). In addition, a shortwave trough aloft is progged to cross the area late Monday into Monday night. Instability parameters become fairly impressive by 18z Mon (1500-2500 J/kg of MLCAPE) as temperatures rise to the mid 80s to around 90F with low-mid 70s dew points. However, the models continue to forecast only minimal shear (15-25kt). Nevertheless, suspect that there will be some chance for at least isolated strong to severe storms (main threat will be localized damaging wind gusts) Mon aftn before the threat generally evolves more into a heavy rain/flooding setup. The models continue with a relatively slow expected motion (MBE velocities are only 10-15kt from Mon aftn- Mon evening as per 12z NAM/GFS with a similar wind speed aloft in the 400-600mb layer as in the low levels). This would support training cells and the models continue to focus the greatest threat across southern VA Mon aftn/early evening and into NE NC by evening. The urban areas of Hampton Roads in particular will be of concern given lower FFG values. The 25/12z HREF has >30% probabilities of 3"/3 hours in these areas from 21z Mon- 00z Tue. WPC has maintained a MRGL Risk for Excessive Rainfall for northern portions of the area and has introduced a SLGT Risk for southern VA and NE NC from Mon-Mon night across most of the area. With the timing mainly later aftn/evening, confidence is not high enough for a Flash Flood Watch on this shift, but there is a decent chance that one will be needed with the next shift overnight if things remain consistent. Have continued the highest PoPs (60-70%...from 18z Mon- 03z Tue) over the south with high chance PoPs across the far northern zones. Tstms will be most numerous during the aftn/evening (with the highest coverage along and S of I-64). These tstms are progged to gradually move SE during the evening. The latest deterministic QPF forecast through Tue has in excess of 1.00" over SE VA/NE NC tapered to ~0.25" over the NW. Given the convection, significantly higher amounts are likely locally. Highs Mon will range from the mid 80s to around 90F (the far SE has the better chance for seeing 90F given a later arrival of widespread precip). && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... As of 400 PM EDT Sunday... Convection will wane/exit the area during the latter part of Mon night as drier air moves in from the N. Lows in the upper 60s- low 70s Monday night. The front stalls/weakens across NC on Tue. Will keep high chc PoPs across the south Tue aftn, with a slight chc of aftn tstms into most of central/E-central VA. Highs in the upper 80s to lower 90s. With NW flow aloft on Wed, the models to varying degrees have some additional chances for showers/tstms despite somewhat drier air across the region. Will have a slight chance for showers/tstms Wed aftn/evening with highs into the lower 90s inland and upper 80s/around 90F at the coast. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... As of 350 PM EDT Sunday... The later portion of this week into next weekend will continue to feature a W-NW flow aloft as an upper level ridge remains entrenched from the southern Plains to the intermountain west, while a series of upper troughs move ESE from north central Canada to the NE CONUS. Wed night/Thu looks to be a bit warmer than normal out ahead of an approaching cold front, with lows in the low- mid 70s followed by highs Thu in the lower to mid 90s with moderate levels of humidity. A chance for showers/tstms is in the forecast Thu aftn through Thu night with additional showers/tstms possible Fri (mainly S) as the font is slow to move south of the CWA. Somewhat drier and cooler conditions are expected into next weekend with highs in the mid 80s to around 90F and lows in the 60s to lower 70s as high pressure centered across the Great Lakes/OH Valley builds SE into the local area. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... As of 115 AM EDT Monday... VFR conditions expected through early to mid aftn. SCT-BKN CIGs of 6-12kft are expected through ~12z at RIC/SBY/PHF/ORF, with mainly high clouds at ECG. Will maintain VCSH wording for SBY through 12z, where a few showers will be possible (no thunder expected). Winds are expected to be SW at ~10kt today, with SCT CU developing by midday/early aftn. An upper shortwave will track WNW-ESE across the area later today, while a weak boundary approaches from the N. Guidance shows increasing potential for showers/tstms after 18z at RIC, spreading south and east across all of the terminals into the evening hours. Have maintained VCTS wording at RIC/PHF/ORF/ECG, with VCSH this aftn at SBY (where PoPs are only 30-40%). Brief IFR/LIFR conditions are likely in any tstm, with gusty winds possible in the stronger storms. Showers/tstms exit from NW-SE from 23-06z, and VFR conditions return to the terminals tonight (outside of a low chc of patchy fog late). Outlook...Mainly VFR conditions Tuesday with isolated to widely scattered showers and tstms potentially bringing brief degraded flight conditions in the afternoon and evening. The chc for afternoon and evening showers and tstms is 20% or less by Wednesday and Thursday. && .MARINE... As of 245 AM EDT Monday... No headlines as the pres gradient relaxes today. SW winds 10-15 kts with 3-4 ft seas. A frontal boundary stalls across the waters tonite then washes out across the area Tue/Wed. Winds remain blo 15 kts and 2-3 ft seas. Models show a stronger cold frnt pushing across the area by Fri shifting winds to the N-NW but remain blo SCA levels. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...LKB NEAR TERM...LKB/RHR SHORT TERM...ERI/LKB LONG TERM...ERI/LKB AVIATION...ERI/RHR MARINE...MPR
Hazardous weather outlook, Jul 25, 8:15 PM EDT, 7 hours before
Hazardous Weather Outlook National Weather Service Wakefield VA 815 PM EDT Sun Jul 25 2021 MDZ021>025-VAZ048-062-064-075>078-083>086-099-100-509>512-517>522- 270015- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Goochland-Caroline-Westmoreland-Richmond-Northumberland- Lancaster-New Kent-Gloucester-Middlesex-Mathews-Accomack-Northampton- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 815 PM EDT Sun Jul 25 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ060-061-065>069-079>082-087>090-092-093- 095>098-513>516-523>525-270015- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Cumberland- Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie- Prince George-Charles City-Greensville-Sussex-Surry-James City- Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake- Virginia Beach-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- York-Newport News-Hampton/Poquoson- 815 PM EDT Sun Jul 25 2021 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered to numerous thunderstorms will have the potential to cause localized flooding, especially in urban areas, from Monday afternoon through the first part of Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:48 PM EDT | Special Weather Statement | AKQ | Hanover | 27 min |
| Jul 26, 2:14 PM EDT | Special Weather Statement | AKQ | Hanover | 31 min |
| Jul 26, 2:24 PM EDT | Special Weather Statement | AKQ | King and Queen | 51 min |
| Jul 26, 2:25 PM EDT | Severe Thunderstorm Warning | AKQ | Hanover, Henrico, New Kent | 50 min |
| Jul 26, 2:40 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, City of Richmond | 2 hr |
| Jul 26, 2:59 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Henrico, New Kent, City of Richmond | 46 min |
| Jul 26, 3:10 PM EDT | Special Weather Statement | AKQ | King and Queen | 50 min |
| Jul 26, 3:39 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, James City, New Kent, Prince George, Surry, Sussex and 1 more | 51 min |
| Jul 26, 3:45 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell | 3 hr |
| Jul 26, 4:02 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Prince George, City of Colonial Heights, City of Hopewell | 3 hr |
| Jul 26, 4:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Jul 26, 4:10 PM EDT | Special Weather Statement | AKQ | Prince Edward | 50 min |
| Jul 26, 4:14 PM EDT | Severe Thunderstorm Warning | AKQ | Chesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 31 min |
| Jul 26, 4:23 PM EDT | Severe Thunderstorm Warning | AKQ | Sussex | 37 min |
| Jul 26, 4:27 PM EDT | Flash Flood Warning | AKQ | Prince George, City of Petersburg | 3 hr |
| Jul 26, 4:33 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, James City, Southampton, Surry, Sussex, City of Hampton and 1 more | 42 min |
| Jul 26, 4:34 PM EDT | Special Weather Statement | AKQ | Chesterfield | 41 min |
| Jul 26, 4:51 PM EDT | Areal Flood Advisory | AKQ | Amelia, Chesterfield | 2 hr |
| Jul 26, 4:53 PM EDT | Areal Flood Advisory | AKQ | Charles City, James City, York, City of Williamsburg | 112 min |
| Jul 26, 5:04 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, Sussex | 41 min |
| Jul 26, 5:05 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton, Surry, Sussex | 3 hr |
| Jul 26, 5:06 PM EDT | Flash Flood Warning | AKQ | Amelia, Chesterfield, Dinwiddie | 3 hr |
| Jul 26, 5:45 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Portsmouth, City of Suffolk | 45 min |
| Jul 26, 5:52 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton, City of Franklin, City of Suffolk | 3 hr |
| Jul 26, 6:30 PM EDT | Special Weather Statement | AKQ | Southampton, City of Chesapeake, City of Franklin, City of Portsmouth, City of Suffolk | 45 min |
| Jul 26, 6:55 PM EDT | Areal Flood Advisory | AKQ | Southampton, City of Suffolk | 3 hr |
Nearby
Flash Flood Watches in Virginia, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.